# SDR UALA2010011500175

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 53,299 hours, 19,396 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2087
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST SHOWS AFT LT LOADS, NO GREEN LIGHT.  NR 2 RT AFT SLIDE ASSY, EMERGENCY LIGHT TEST NOW HAS GREEN LIGHT AND CKS GOOD. INSP SLIDE AT DOOR 2R, SLIDE SECURED ON DOOR, SLIDE PIN REMOVED AND STOWED, ASSIST BOTTLE PIN REMOVED AND REARMED AND SAFETIED, EMERGENCY LIGHT TESTS OK.
